2011, Volume 13, Number D11

Open Access Open Access  Restricted Access Subscription or Fee Access

Table of Contents


Modified Gauss quadrature for ill-posed integral transform PDF
S. M. Hashemiparast, H. Fallahgoul 1-13
Weyl type theorems and composition operators for p-posinormal operators PDF
D. Senthil Kumar, Sherin Joy.S.M, Naik.P Maheswari 14-25
Sufficient conditions of oscillation of impulsive differential equations of mixed type with constant argument PDF
Wei Pang 26-33
Bayesian Prediction for Order Statistics from a General Class of Distributions Based on Left Type-II Censored Data PDF
M. M. Mohie El-Din, Y. Abdel-Aty, A. R. Shafay 34-42
Solution and stability of a mixed type quadratic and additive functional equation in two variables PDF
K. Ravi, B. V. Senthil Kumar, S. Kandasamy 51-68
Efficient Optimality Criterion for the Response Surface Designs PDF
Serpil Aktaş 43-50
A Conservative Finite Difference Scheme for Simulation of Soliton in Inhomogeneous Medium with Nonlocal Nonlinearity PDF
I. Darti, Suhariningsih, Marjono, A. Suryanto 69-77
Search for Safe Starting Regions to Compute Interval Solution to a Nonlinear Systems PDF
Md. Shirazul Hoque Mollah, M. Zulfikar Ali 78-88
Theory and Primary Computational Simulations of the Numerical Reuleaux Method (NRM) PDF
F. Casesnoves 89-111
A Dynamically Consistent Nonstandard Numerical Scheme for Epidemic Model with Saturated Incidence Rate PDF
A. Suryanto 112-123
The Effect of Quality Cost on EPQ Model with Defective Items and Shortages Allowed PDF
C. Krishnamoorthi, S. Panayappan 124-134